×

zbMATH — the first resource for mathematics

Found 6,758 Documents (Results 1–100)

100
MathJax
Freiberg, Uta (ed.) et al., Fractal geometry and stochastics VI. Selected papers of the 6th conference, Bad Herrenalb, Germany, September 30 – October 6, 2018. Cham: Birkhäuser/Springer (ISBN 978-3-030-59648-4/hbk; 978-3-030-59649-1/ebook). Progress in Probability 76, 143-189 (2021).
MSC:  37C70 37B45
PDF BibTeX XML Cite
Full Text: DOI
MSC:  34C23 34C07 34C05
PDF BibTeX XML Cite
Full Text: DOI
Kreinovich, Vladik (ed.), Statistical and fuzzy approaches to data processing, with applications to econometrics and other areas. In honor of Hung T. Nguyen’s 75th birthday. Cham: Springer. Stud. Comput. Intell. 892, 247-265 (2021).
MSC:  62R07 62H05 62H10
PDF BibTeX XML Cite
Full Text: DOI
Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5092-2/pbk; 978-1-4704-5666-5/ebook). Contemporary Mathematics 756, 241-246 (2020).
MSC:  53C42 53D12 53B25
PDF BibTeX XML Cite
Full Text: DOI
Vestn. St. Petersbg. Univ., Math. 53, No. 2, 174-179 (2020); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 2, 269-276 (2020).
MSC:  34D20 34C05
PDF BibTeX XML Cite
Full Text: DOI
Autom. Remote Control 81, No. 5, 922-934 (2020); translation from Datchiki Sist. 2017, No. 2, 3-12 (2017).
MSC:  93C42
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 204, No. 3, 1166-1194 (2020); translation from Teor. Mat. Fiz. 204, No. 3, 396-429 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Petrosyan, Leon A. (ed.) et al., Contributions to game theory and management. Volume XIII. Collected papers presented at the 13th international conference on game theory and management (GTM 2019), St. Petersburg, Russia, June 27–29, 2018. St. Petersburg: St. Petersburg State University. 324-334 (2020).
PDF BibTeX XML Cite
Full Text: MNR
Bosi, Gianni (ed.) et al., Mathematical topics on representations of ordered structures and utility theory. Essays in honor of Professor Ghanshyam B. Mehta. Cham: Springer (ISBN 978-3-030-34225-8/hbk; 978-3-030-34228-9/pbk; 978-3-030-34226-5/ebook). Studies in Systems, Decision and Control 263, 171-186 (2020).
MSC:  22 54
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software